MAUDE Adverse Event Report: HUDSON 780-24 CIRCUIT W/ COLUMN; HUMIDIFIER NEBULIZER KIT

HUDSON 780-24 CIRCUIT W/ COLUMN; HUMIDIFIER NEBULIZER KIT
Model Number IPN913814
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "they had two circuits that wouldn't pass the pre-use check on the servo-i".No patient involvement reported.

Brand Name
HUDSON 780-24 CIRCUIT W/ COLUMN
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key11697153
Report Number3004365956-2021-00151
Device Sequence Number11640600
Product Code OGG
UDI-Device Identifier14026704660176
UDI-Public14026704660176
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN913814
Device Catalogue Number780-24KIT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date04/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1